RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cherkasov, Ivan Dem'yanovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:168
Abstract pages:2106
Full texts:878
References:126
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person20203
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217021

Publications in Math-Net.Ru
2001
1. I. D. Cherkasov, “Positive and Probabilistic Solutions of One-Dimensional Quasilinear Parabolic Differential Equations”, Differ. Uravn., 37:8 (2001),  1108–1114  mathnet  mathscinet; Differ. Equ., 37:8 (2001), 1160–1167
1996
2. I. D. Cherkasov, “Transformation of quasilinear one-dimensional diffusion”, Differ. Uravn., 32:4 (1996),  550–558  mathnet  mathscinet; Differ. Equ., 32:4 (1996), 554–563
1995
3. I. D. Cherkasov, “Transformation of one-dimensional diffusion fields in the plane”, Teor. Veroyatnost. i Primenen., 40:3 (1995),  565–577  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:3 (1995), 446–455  isi
1994
4. I. D. Cherkasov, “Linearization of a quasilinear one-dimensional diffusion”, Uspekhi Mat. Nauk, 49:4(298) (1994),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:4 (1994), 157–158  isi
5. I. D. Cherkasov, “Transformation of a quasilinear one-dimensional diffusion”, Uspekhi Mat. Nauk, 49:2(296) (1994),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 151–152  isi
1993
6. I. D. Cherkasov, “Solution of elliptic differential equations by the method of transformation of diffusion processes”, Differ. Uravn., 29:11 (1993),  2006–2009  mathnet  mathscinet; Differ. Equ., 29:11 (1993), 1744–1747
1990
7. I. D. Cherkasov, “Optimal control by searching a two-dimensional diffusion process of special type”, Uspekhi Mat. Nauk, 45:4(274) (1990),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:4 (1990), 160–162  isi
1987
8. I. D. Cherkasov, “Transformation of one-dimensional diffusion fields in a plane”, Dokl. Akad. Nauk SSSR, 292:2 (1987),  276–279  mathnet  mathscinet  zmath
1986
9. I. D. Cherkasov, “Transformation of a one-dimensional diffusion process into a Wiener process applying a random change of the phase space”, Dokl. Akad. Nauk SSSR, 287:6 (1986),  1329–1334  mathnet  mathscinet  zmath
1981
10. I. D. Cherkasov, “Wienerization of diffusion processes”, Dokl. Akad. Nauk SSSR, 256:4 (1981),  798–801  mathnet  mathscinet  zmath
1980
11. I. D. Cherkasov, “Transformation of diffusion equations according to the method of A. N. Kolmogorov”, Dokl. Akad. Nauk SSSR, 250:3 (1980),  584–588  mathnet  mathscinet
12. I. D. Cherkasov, “On the theory of optimal control of diffusion processes according to rapidity”, Uspekhi Mat. Nauk, 35:1(211) (1980),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 211–212  isi
1973
13. I. D. Cherkasov, “Transformation of second order linear equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 2,  106–115  mathnet  mathscinet  zmath
1972
14. I. D. Cherkasov, “Tensor conditions for reducibility of elliptic and hyperbolic equations”, Dokl. Akad. Nauk SSSR, 203:1 (1972),  43–45  mathnet  mathscinet  zmath
1971
15. I. D. Cherkasov, “General conditions for the equivalence of parabolic equations, and their applications.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 1,  102–111  mathnet  mathscinet  zmath
1969
16. I. D. Cherkasov, “Equivalence groups of second order linear differential equations”, Dokl. Akad. Nauk SSSR, 187:1 (1969),  50–52  mathnet  mathscinet  zmath
17. I. D. Cherkasov, “A transformation of the parabolic equations with are used in fluid mechanics”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 9,  95–108  mathnet  mathscinet  zmath
1968
18. I. D. Cherkasov, “Separation of a multidimensional diffusion process by the method of coordinate transformation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 12,  108–116  mathnet  mathscinet  zmath
1966
19. I. D. Cherkasov, “One-dimensional diffusion processes in variable regions and their equivalence to locally-Wiener processes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 4,  139–149  mathnet  mathscinet  zmath
1964
20. I. D. Cherkasov, “The homogeneity of diffusion process of a special type and its construction in the Gaussian case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1964, 3,  170–183  mathnet  mathscinet  zmath
1962
21. I. D. Cherkasov, “The transformation of parabolic equations”, Mat. Sb. (N.S.), 57(99):3 (1962),  297–318  mathnet  mathscinet  zmath
1960
22. I. D. Cherkasov, “Inversion of integro-differential operators by means of the Green's function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 2,  223–235  mathnet  mathscinet  zmath
23. I. D. Cherkasov, “Criteria for Coordinate-Homogeneity for Continuous Markov Processes”, Teor. Veroyatnost. i Primenen., 5:2 (1960),  229–237  mathnet; Theory Probab. Appl., 5:2 (1960), 209–216
1957
24. I. D. Cherkasov, “On the equations of Kolmogorov”, Uspekhi Mat. Nauk, 12:5(77) (1957),  237–244  mathnet  mathscinet  zmath
25. I. D. Cherkasov, “On the Transformation of the Diffusion Process to a Wiener Process”, Teor. Veroyatnost. i Primenen., 2:3 (1957),  384–388  mathnet; Theory Probab. Appl., 2:3 (1957), 373–377

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019